Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Martin Beaudry

After 9 days on Accutane; is this the 'Initial Breakout'??? Please tell me what you think...

Recommended Posts

As my topic says, I've been on Accutane (10 mg daily) for 9 days only.

For the last 2 days, when I wake up, I have plenty of 'big' whiteheads on my cheeks, chin & lips.

Is that the 'so feared' IB? Is that normal? Will they go away by themselves, or do I have to gently pop 'em?

If that's the IB, how long is it gonna last?

Thanks for your answers! I'm so worried...

Martin

Edited by Martin Beaudry

Share this post


Link to post
Share on other sites

Looks like the IB.

Accutane takes months to work, during which time your skin's condition may fluctuate regularly and greatly, especially with dose increases.

Only be slightly concerned if you still have significant acne 4 months after your first pill. Before then, pimples are not uncommon.

Good luck.

Edited by biggs881

Share this post


Link to post
Share on other sites

most likely the IB has started do not touch those white head i know it suks just leave it alone.accutane makes ur skin very thin and u dont wanna cause any scarring.hands off! take care of ur self while on tane its powerful.make sure you drink ALOT of water and get plenty of rest.good luck to u :)

Edited by labelmelovely

Share this post


Link to post
Share on other sites

Hi! My IB lasted about 2-3 weeks but looked gorgeous since! I had "complex severe cystic acne" and now my face is completely clear 4 months in. Please stay encouraged, there are downfalls in the beginning but I promise it gets better and your face (and your life) will change!

Share this post


Link to post
Share on other sites

That's definitely the IB! I'm still going through it now. It's starting to slow down, but still hitting me pretty hard. I mostly broke out in whiteheads in those same areas, too! Honestly, I popped mine. IDC what anybody has to say. I found that while on Accutane things heal much quicker. Every time I've popped one, it's completely gone in a few days.

Also, I don't know if this will help you, but I'm a firm believer in a good shave. You seem to have a lot of facial hair. If I were you, I'd take an electric razor and shave it off. Some of that acne could be from the hair follicles.

Share this post


Link to post
Share on other sites

Thanks everyone!

Quick update on my condition: almost every whiteheads I had on monday were destroyed in the last 2 days. Accutane dried them all and I only got a few very tiny whiteheads on my cheeks this morning.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×